# SDR SWAA2023080274846

- Difficulty date: July 3, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651GB TRAILING EDGE SUPPORT PLATE RT WING 2023-422502<[01] REPLACED ACCESS PANEL 651GB TRAILING EDGE SUPPORT PLATE AT RT WING I.A.W. B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700. CRACK LENGTH: 1.978?  TOOL USED CALIPER P/N: 4996A52 S/N: 200814522 DUE DATE: 16/MAR/24;[02] REPLACED ACCESS PANEL 651GB TRAILING EDGE SUPPORT PLATE AT RT WING I.A.W. B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE AND APPLICABLE REPAIR ON SRM B737-700. CRACK LENGTH: 1.978?   TOOL USED CALIPER P/N: 4996A52 S/N: 200814522 DUE DATE: 16/MAR/24
